# SDR SWAA2022030373420

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; LBL 1; WL 204. / [01] REMOVED DAMAGED LOWER ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; LBL 1; WL 204 PER SRM 51-40-02-0G-0.;[02] REMOVED FWD VERTICAL ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; LBL 1; WL 204-208 FOR ACCESS PER SRM 51-40-02-0G-0.;[03] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AND BOEING DWG 273A9112. OK TO APPLY PRIMER.;[04] VERIFIED CORRECTIVE ACTION #3;[05] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AMM51-21-41-370-802; AND BOEING DWG 273A9112. OK TO APPLY PRIMER.;[06] APPLIED PRIMER LOWER ANGLE IAW AMM 51-21-72-370-809. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED LOWER ANGLE COMMON TO CABLE ON INTERCOSTAL STA 694; LBL 1; WL 204 IAW SRM 51-40-02/0G01 AND DWG 273A9112;[09] VERIFIED CORRECTIVE ACTION ITEM 8;[10] VERIFIED CORRECTIVE ACTION ITEM 8
